# SDR UIEA2014102700508

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,171 hours, 12,024 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Part number: 43367310044262
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REF LOG PG 586518 ITEM 1 LOWER AFT CARGO FIRE WARNING LIGHT ON.  REPLACED WITH NEW LIGHT ASSEMBLY & GND CHECKED IAW AMM 26-23-00 & AMM 33-12-03.
